MathSciNet Relay Station
MathSciNet bibliographic data
MR1404776 60J25 (60F05)
Maâouia, Faïza Versions fortes du théorème de la limite centrale pour les processus de Markov. (French) [Strong versions of the central limit theorem for Markov processes] C. R. Acad. Sci. Paris Sér. I Math. 323 (1996), no. 3, 293–296.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement